# SDR NACA20100002

- Difficulty date: March 3, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: N322DL
- Aircraft time: 63,587 hours, 48,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN AT STA 520, BETWEEN STRINGERS 28L & 28R HAS A CRACK WHICH COMES OUT OF THE FORWARD L CORNER OF THE EXTERNAL AIR CONDITION ACCESS DOOR CUTOUT.  PERFORMED HFEC AND SURFACE CONTOUR. CUT OUT, FABRICATED AND INSTALLED REPAIR DOUBLER .080 2024-T3 IN REFERENCE TO ASI SOLUTIONS DRAWING 5330840-1 REV IR.
